# SDR P5CA2023041700012

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB 747-57-2369 NO.1 FLAP TRACK FAIRING ACTUATOR FRAME MODIFICATION EXISTING REPAIR DEVIATION.( SB 747-57-2369 NO.1 FLAP TRACK FAIRING ACTUATOR FRAME MODIFICATION EXISTING REPAIR DEVIATION AREA ACCOMPLISHED IAW RI-57-50-16189 REV.A  )
